# SDR W7OA201301080001

- Difficulty date: December 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N114RD
- Make and model: Garlik OH58AGARLIK
- Aircraft serial: 7015256
- Aircraft time: 12,468 hours
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Torsion Strap
- Part number: AA206011154105
- Part serial: BA10275
- Condition: Cracked
- Location: Main Rotor Blade
- Part time: 573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE COARTING OF WIRE STRUCTURE IS CRACKE AND PATRIALLY MISSING. EXPOSURE CAUSES THE WIRES TO BE EXPOSED TO MOISTURE WHICH WILL CAUSE CORROSION AND FAILURE OF THE WIRES, WHICH WILL CAUSE MAIN ROTOR BLADES TO BE SLUNG FROM THE HELICOPTER AND MAY CAUSE CATASTROPHIC LOSS.
